Approximating payoffs and pricing formulas
Laurent, Jean-Paul; Darolles, Serge (2000), Approximating payoffs and pricing formulas, Journal of Economic Dynamics and Control, 24, 11-12, p. 1721–1746. http://dx.doi.org/10.1016/S0165-1889(99)00092-5
TypeArticle accepté pour publication ou publié
Journal nameJournal of Economic Dynamics and Control
MetadataShow full item record
Abstract (EN)We use the ideas developed by Madan and Milne (1994. Mathematical Finance 3, 223–245), Lacoste (1996. Mathematical Finance 6, 197–213) to explore the optimality of polynomial approximations in pricing securities. In particular, we look at the approximations for security payoffs as well as the associated pricing formula in a L2 framework. We apply these ideas to two examples, one where the state variable follows an Ornstein–Uhlenbeck process and one based on Brownian motion with reflecting barriers, to illustrate the strengths and weaknesses of the approach.
Subjects / KeywordsInfinitesimal generator; Markov process; Spectral analysis; Payoff approximation; Pricing formula
Showing items related by title and author.
Cousin, Areski; Crépey, Stéphane; Guéant, Olivier; Hobson, David; Jeanblanc, Monique; Lasry, Jean-Michel; Laurent, Jean-Paul; Lions, Pierre-Louis; Tankov, Peter (2011) Ouvrage